# SDR 2005UALA01071

- Difficulty date: October 3, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 907 STR 4L IS CRACKED AT 2 EA FASTENER HOLES.   REPLACED STRINGER SPLICE. REF SRM 51-40-02.
